Alert archive / Texas / Tornado Warnings in 2013

Tornado Warning 7, NWS San Angelo, TX

May 20, 2013Brown County, Texas

NWS San Angelo, TX issued this tornado warning at May 20, 2013, 4:35 PM CDT for Brown County, Texas. It was in force for 25 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2013, 4:35 PM CDT (21:35 UTC)
Expired
May 20, 2013, 5:00 PM CDT
In force
25 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

County Brown County, TX

The radar

The Dyess AFB radar (KDYX), 80 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 4:39 PM CDTTORNADO2 Ne Owens, TXTORNADO REPORTED BY HAM RADIO OPERATOR
May 20, 4:39 PM CDTTORNADO4 Nw Owens, TXTORNADO REPORTED BY HAM RADIO OPERATOR
May 20, 5:03 PM CDTFUNNEL CLOUD2 W Blanket, TXAMATEUR RADIO OPERATORS REPORTED THE TORNADO LIFTED AND IS NOW A FUNNEL CLOUD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 2:21 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.6 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 747 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 275 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
747 J/kg
Mixed-layer CIN
-390 J/kg
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
275 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

855 
WFUS54 KSJT 202135
TORSJT
TXC049-202200-
/O.NEW.KSJT.TO.W.0007.130520T2135Z-130520T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
435 PM CDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN BROWN COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 500 PM CDT

* AT 433 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS 2 MILES SOUTHEAST OF LAKE BROWNWOOD NEAR BYRDS STORE...
  OR 10 MILES NORTH OF EARLY...MOVING EAST AT 15 MPH.

  IN ADDITION TO DANGEROUS TORNADIC WINDS...OTHER HAZARDS INCLUDE...
  LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
  POTENTIALLY DEADLY LIGHTNING.

* THE TORNADO IS EXPECTED TO BE NEAR...
  MAY BY 455 PM CDT...
  BLANKET BY 500 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3182 9911 3197 9911 3200 9886 3180 9872
      3179 9873
TIME...MOT...LOC 2135Z 268DEG 11KT 3188 9900

$$

REIMER
2 follow-up statements
616 
WWUS54 KSJT 202145
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
445 PM CDT MON MAY 20 2013

TXC049-202200-
/O.CON.KSJT.TO.W.0007.000000T0000Z-130520T2200Z/
BROWN TX-
445 PM CDT MON MAY 20 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR CENTRAL
BROWN COUNTY...

AT 443 PM CDT... THE MOST DANGEROUS PART OF THE STORM WAS LOCATED
NEAR OWENS...OR 11 MILES NORTH OF EARLY...MOVING EAST AT 15 MPH.

  STORM HAZARDS INCLUDE...
  DANGEROUS TORNADIC WINDS.
  LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.

  WITH POSSIBLE STORM IMPACTS...
  OVERTURNED VEHICLES...
  DAMAGE TO TREES...SOME MAY BE UPROOTED...
  DAMAGE TO HOMES...MAY DESTROY MANUFACTURED HOMES...
  DENTED VEHICLES...
  MODERATE ROOF DAMAGE...
  MAY BREAK WINDOWS ON VEHICLES AND HOMES...
  MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED...

THE TORNADO WILL BE NEAR...
  MAY AND BLANKET BY 500 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3182 9907 3196 9907 3200 9889 3200 9886
      3180 9872 3179 9873
TIME...MOT...LOC 2145Z 257DEG 12KT 3190 9895

$$
715 
WWUS54 KSJT 202148
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
448 PM CDT MON MAY 20 2013

TXC049-202200-
/O.CON.KSJT.TO.W.0007.000000T0000Z-130520T2200Z/
BROWN TX-
448 PM CDT MON MAY 20 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR CENTRAL
BROWN COUNTY...

AT 443 PM CDT... A TORNADO WAS CONFIRMED! THIS TORNADO WAS LOCATED
NEAR OWENS...OR 11 MILES NORTH OF EARLY...MOVING EAST AT 15 MPH.

  STORM HAZARDS INCLUDE...
  DANGEROUS TORNADIC WINDS.
  LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.

  WITH POSSIBLE STORM IMPACTS...
  OVERTURNED VEHICLES...
  DAMAGE TO TREES...SOME MAY BE UPROOTED...
  DAMAGE TO HOMES...MAY DESTROY MANUFACTURED HOMES...
  DENTED VEHICLES...
  MODERATE ROOF DAMAGE...
  MAY BREAK WINDOWS ON VEHICLES AND HOMES...
  MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED...

THE TORNADO WILL BE NEAR...
  MAY AND BLANKET BY 500 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3182 9907 3196 9907 3200 9889 3200 9886
      3180 9872 3179 9873
TIME...MOT...LOC 2148Z 257DEG 12KT 3190 9894

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 20, 3:24 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 20, 3:24 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
324 PM CDT MON MAY 20 2013

.SHORT TERM...
CURRENTLY WATCHING A POTENTIAL FOR SEVERE WEATHER ACROSS THE
EASTERN BIG COUNTRY...NORTHWEST HILL COUNTRY AND EASTERN CONCHO
VALLEY FOR THIS AFTERNOON AND EVENING/PER TORNADO WATCH #192.
LATEST MESOANALYSIS INDICATES EXTREME INSTABILITY/MLCAPES OF 4000
TO 4500 J/KG/ WITH DEWPOINTS IN THE MID TO UPPER 60S AHEAD OF A
DRYLINE OVER FAR WEST CENTRAL TEXAS. ALSO...THE KDYX WSR-88D IS
INDICATING A WEAK FINE LINE/CONVERGENCE ZONE/ALONG A THROCKMORTON
TO COLEMAN LINE. STORMS ARE ALREADY DEVELOPING JUST EAST OF THE
I-44 CORRIDOR IS OKLAHOMA. IF THE MID LEVEL CAP IS BREACHED...THEN
ISOLATED STORMS WILL EXPLODE MAINLY EAST OF A THROCKMORTON TO EDEN
TO JUNCTION LINE. THE STORMS WILL BE SEVERE DUE TO THE EXTREME
INSTABILITY AND 0-6KM SHEAR 30 TO 35 KNOTS. THE MAIN THREATS WILL
BE VERY LARGE HAIL... DAMAGING WINDS AND ISOLATED TORNADOES. HAVE
SLGT CHC POPS GOING THROUGH THIS EVENING ACROSS THE EASTERN HALF
OF THE AREA.

FOR TUESDAY...A REPEAT OF TODAY WITH SEVERE WEATHER POSSIBLE
DURING THE AFTERNOON AND EVENING...MAINLY ACROSS THE HEARTLAND AND
NORTHWEST HILL COUNTRY. THERE WILL BE A COOL FRONT NEAR A JUNCTION
TO BRADY LINE ALONG WITH STRONG INSTABILITY SOUTH OF THE
FRONT...ALONG WITH INCREASING MID LEVEL FLOW OF 40 TO 50 KNOTS.
THE COMBINATION OF WEAK SOUTH SOUTHERLY AND INCREASING MID LEVEL
FLOW WILL YIELD 0-6KM SHEAR OF AROUND 40 KNOTS. STORMS THAT
DEVELOP WILL HAVE THE POTENTIAL TO BE SEVERE...WITH THE MAIN
THREATS BEING LARGE HAIL AND DAMAGING WINDS. THE COVERAGE OF
STORMS WILL BE SCATTERED ACROSS THE HEARTLAND AND NORTHWEST HILL
COUNTRY...DUE TO A WEAKER MID LEVEL CAP...UPPER LEVEL FORCING AND
A SURFACE BOUNDARY.

.LONG TERM...
NO WHOLESALE CHANGES WERE MADE TO THE LONG TERM PORTION OF THE
FORECAST.

A WEAK COLD FRONT IS STILL EXPECTED TO MOVE INTO THE AREA
TUESDAY...AND STALL ACROSS THE SOUTHERN/SOUTHEASTERN PART OF THE
CWA. THIS WILL PROVIDE A DECENT SURFACE FOCUS FOR THUNDERSTORMS TO
INITIATE OFF OF AS WAS NOTED IN THE PREVIOUS DISCUSSION...THAT
WILL LIKELY LINGER INTO TUESDAY NIGHT BEFORE MOVING SOUTHEAST OF
THE FORECAST AREA AND/OR WEAKENING.

WINDS QUICKLY TURN BACK AROUND TO THE SOUTH AND SOUTHEAST ACROSS
THE ENTIRE AREA WEDNESDAY...BRINGING MOISTURE BACK INTO THE AREA.
HOWEVER...RIDGING ALOFT MOVES INTO THE AREA WEDNESDAY INTO
THURSDAY...REDUCING CHANCES FOR PRECIPITATION ACROSS THE AREA. BY
THURSDAY INTO FRIDAY...SOUTHWEST FLOW ALOFT WILL INCH ITS WAY INTO
THE AREA. AS A RESULT...WE MAY SEE SOME THUNDERSTORMS DEVELOP NEAR
A SURFACE TROUGH TO OUR WEST AND MOVE INTO THE AREA DURING THE
EVENING HOURS...BUT WILL NOT INCREASE POPS TOO MUCH AS RESOLVING
MESOSCALE ISSUES 4 TO 6 DAYS OUT IS PROBLEMATIC...SO HAVE LITTLE
CONFIDENCE IN ANY MODEL DEPICTION FOR LATER THIS WEEK AT THIS
TIME.

THE GFS CONTINUES TO GO WITH LOWER 90S OVER THE WEEKEND. THE
ECMWF ACTUALLY HAS COOLER 850MB TEMPERATURES FOR THAT TIME PERIOD.
HOWEVER...THE GFS COULD BE HINDERED BY ITS TENDENCY TO TREND
STRONGLY TOWARD CLIMATOLOGY AT THE END OF THE FORECAST PERIOD...SO
WHILE WE WILL NOT GO QUITE AS COOL AS THE GFS...MAY TREND THAT
DIRECTION A DEGREE OR TOO...WHILE KEEPING THE FORECAST DRY OVER
THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 68  87  65  94  70 /  20  20  20  10  10
SAN ANGELO 	 70  92  66  95  71 /  10  20  20  10  10
JUNCTION 	 70  93  70  92  70 /  20  30  40  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

21/20
Hazardous weather outlook, May 20, 3:02 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
302 PM CDT MON MAY 20 2013

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-212015-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
302 PM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...THIS AFTERNOON
AND EVENING...MAINLY EAST OF A HASKELL...TO ABILENE...TO
SAN ANGELO...TO JUNCTION LINE. THE MAIN THREATS ARE VERY LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ON TUESDAY...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG
AND EAST OF A BROWNWOOD...TO EDEN...TO SONORA LINE. THE MAIN
THREATS ARE LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, May 20, 3:18 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
318 PM CDT MON MAY 20 2013

TXZ099-113-114-202045-
JONES TX-SHACKELFORD TX-THROCKMORTON TX-
318 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT FOR
JONES...SHACKELFORD AND THROCKMORTON COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  DANGEROUS LIGHTNING
  GUSTY WINDS AND HAIL

AT 315 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
NUGENT...OR ABOUT 12 MILES SOUTHEAST OF ANSON...MOVING NORTHEAST AT
25 MPH.

NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES ARE OCCURRING!

POTENTIAL STORM IMPACTS INCLUDE...
  FIRE IGNITED BY LIGHTNING...
  LOCALIZED SHORT DURATION POWER OUTAGES...
  LIGHTNING MAY CAUSE POSSIBLE INJURY OR DEATH TO PEOPLE REMAINING
  OUTDOORS...
  SCATTERED POWER OUTAGES LIKELY...
  ISOLATED SMALL VEHICLE DENTS...

MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

THE STRONG THUNDERSTORM WILL BE NEAR...
  BIG COUNTRY BAPTIST ASSEMBLY AND LUEDERS BY 335 PM CDT

LAT...LON 3262 9915 3255 9973 3275 9988 3296 9953
      3296 9948 3299 9948 3305 9937
TIME...MOT...LOC 2017Z 245DEG 22KT 3269 9970
Special weather statement, May 20, 3:24 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
324 PM CDT MON MAY 20 2013

TXZ139-140-202100-
COLEMAN TX-BROWN TX-
324 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT FOR
COLEMAN AND BROWN COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 318 PM CDT...A STRONG THUNDERSTORM WAS LOCATED ABOUT 9 MILES
NORTHEAST OF SANTA ANNA...MOVING NORTHEAST AT 20 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES...
  ISOLATED POWER OUTAGES LIKELY...
  A FEW LOOSE OBJECTS TOPPLED...
  HAZARDOUS DRIVING CONDITIONS...

THE STRONG THUNDERSTORM WILL BE NEAR...
  LAKE BROWNWOOD NEAR BYRDS STORE BY 350 PM CDT

LAT...LON 3202 9921 3186 9890 3170 9918 3182 9934
TIME...MOT...LOC 2024Z 220DEG 19KT 3184 9918

REIMER
Local storm report, May 20, 3:43 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
343 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             LAKE BROWNWOOD          31.81N  99.10W
05/20/2013  E1.75 INCH       BROWN              TX   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL REPORTED ON HWY 279 NEAR COUNTRY
            ROAD 115 AT LAKE BROWNWOOD.

&&

EVENT NUMBER SJT1300235

18
Local storm report, May 20, 3:57 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
357 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             LAKE BROWNWOOD          31.82N  99.10W
05/20/2013  E1.00 INCH       BROWN              TX   AMATEUR RADIO

            QUARTER SIZE HAIL JUST NORTH OF LAKE BROWNWOOD.

&&

EVENT NUMBER SJT1300236

18
Special weather statement, May 20, 4:11 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
411 PM CDT MON MAY 20 2013

TXZ114-202215-
SHACKELFORD TX-
411 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT FOR
SHACKELFORD COUNTY...

AT 410 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 8 MILES WEST OF ALBANY...MOVING EAST AT
20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ALBANY BY 430 PM CDT
  FORT GRIFFIN BY 455 PM CDT
  US-180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE BY 505 PM CDT

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR WEST CENTRAL TEXAS.

LAT...LON 3296 9926 3296 9909 3270 9910 3266 9952
      3285 9955
TIME...MOT...LOC 2111Z 250DEG 17KT 3276 9943
Local storm report, May 20, 4:13 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
413 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     FUNNEL CLOUD     5 NE LAKE BROWNWOOD     31.86N  99.04W
05/20/2013                   BROWN              TX   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED A FUNNEL CLOUD APPROX 5 MILE
            NORTHEAST OF LAKE BROWNWOOD.

&&

EVENT NUMBER SJT1300237

18

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 3:18 PM CDTSpecial Weather StatementSJTJones, Shackelford27 min
May 20, 3:24 PM CDTSpecial Weather StatementSJTBrown36 min
May 20, 3:30 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford45 min
May 20, 3:41 PM CDTSevere Thunderstorm WarningSJTBrown49 min
May 20, 4:11 PM CDTSpecial Weather StatementSJTShackelford64 min
May 20, 4:11 PM CDTTornado WarningSJTBrown34 min
May 20, 4:51 PM CDTTornado WarningSJTBrown24 min
May 20, 5:05 PM CDTAreal Flood AdvisorySJTBrown115 min
May 20, 5:08 PM CDTTornado WarningSJTBrown37 min
May 20, 5:41 PM CDTTornado WarningSJTBrown34 min
May 20, 6:15 PM CDTSevere Thunderstorm WarningSJTBrown30 min
May 20, 6:41 PM CDTSevere Thunderstorm WarningSJTBrown34 min
May 20, 6:44 PM CDTTornado WarningSJTBrown31 min
May 20, 6:58 PM CDTAreal Flood AdvisorySJTBrown2 hr

Nearby

Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.